# SDR DALA2017061804797

- Difficulty date: June 17, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE BTW STA Y=1401 TO Y=1425 AT LONG 25L. REPAIRED PER ETI-88-17-183 REV 1 AND ER/A 558154-14.
